(Closed) Anyone get nauseated after taking vitamins?

posted 8 years ago in Fitness
Post # 3
Member
1001 posts
Bumble bee
  • Wedding: May 2010

Yes.  Eat something first, or take them at night!  I took mine in the morning once on an empty stomach and then threw up.

Post # 4
Member
2474 posts
Buzzing bee
  • Wedding: June 2010

Having you been taking them with a meal?  It’s not a good idea to take them on an empty stomach.

Post # 5
Member
576 posts
Busy bee
  • Wedding: July 2011

Vitamins are always suppose to be taken with food. Try taking your pills at lunch.

Post # 6
Member
2703 posts
Sugar bee
  • Wedding: September 2010

@Chillmer: same thing happened to me! Fiance always takes his vitamins in the morning with OJ… so he put me on the same regiment. it made me naseous a lot and i puked once, haven’t taken thme in the morning since.

Post # 7
Member
7152 posts
Busy Beekeeper
  • Wedding: October 2010

I used to get nauseous when taking vitamins. Now I just take them after I eat at night.

Post # 8
Member
1766 posts
Buzzing bee
  • Wedding: April 2011

Some vitamins and minerals can make you sick if you overdose.  Also, some combinations don’t go well together.  It’s one thing if you get them from from food, because their chemical structure is different there and easier on your body.

Have you checked with your doctor about the vitamin combinations and amounts you’re taking?

Iron supplements usually made me nauseaous.  But taking them in in liquid form, like in an herbal extract, is fine.

Post # 10
Member
1766 posts
Buzzing bee
  • Wedding: April 2011

Then I would definitely see a doctor. There could be an underlying problem. Doesn’t have to be anything serious.  Maybe you just became allergic to one of the ingredients in your supplements?

Post # 11
Member
122 posts
Blushing bee
  • Wedding: February 2012

same here..  unless i eat with it, i will throw up..

Post # 12
Member
5106 posts
Bee Keeper
  • Wedding: September 2011

@bestforlast: I take a women’s one a day vitamin along with a few others (fish oil, etc) and seems like every time I take it, no matter if I’ve eaten or not it makes me nauseated. Not sure why this happens….

Post # 13
Member
4824 posts
Honey bee

anything with too much calcium doesnt settle well with me

Post # 14
Member
3624 posts
Sugar bee
  • Wedding: October 2011

Most vitamins don’t bother me, but if I take my multi vitamin on an empty stomach, I throw up. I always have to remember to eat something (even a piece of toast) before I take a multi.

The topic ‘Anyone get nauseated after taking vitamins?’ is closed to new replies.

Find Amazing Vendors